# SDR UALA2012051102749

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 74,622 hours, 23,074 cycles
- Engine: Pwa PW2037
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXTERIOR WALK AROUND, FOUND LEFT FORWARD EMERGENCY OVERWING ESCAPE DOOR HANDLE PUSHED IN.  REMOVED LT FWD EMERGENCY HATCH PER MM AND ROUTED TO SHOP FOR REPAIR.
